Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Qualitative investigation of cytolytic and noncytolytic immune response in an HBV model

John G. Alford and Stephen A. McCoy

Vol. 13 (2020), No. 3, 455–474
Abstract

We investigate a mathematical model of infection by the hepatitis B virus (HBV) that includes cytolytic and noncytolytic immune response. The model exhibits a variety of steady-state solutions depending on parameter values, including nonunique and unique equilibrium solutions and periodic behavior. The disease-free equilibrium Ef and the positive-disease equilibrium Ed are examined. The basic reproduction ratio R0 is computed in order to examine the uniqueness and local asymptotic stability of equilibria and to understand the model’s biological implications for HBV dynamics.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/involve

We have not been able to recognize your IP address 34.239.150.57 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
mathematical model, hepatitis B viral dynamics, immune response
Mathematical Subject Classification 2010
Primary: 92C60
Milestones
Received: 26 October 2019
Revised: 12 March 2020
Accepted: 14 March 2020
Published: 14 July 2020

Communicated by Martin J. Bohner
Authors
John G. Alford
Department of Mathematics and Statistics
Sam Houston State University
Huntsville, TX
United States
Stephen A. McCoy
Department of Mathematics
University of Tennessee
Knoxville, TN
United States